Loading [Contrib]/a11y/accessibility-menu.js
Internet Mathematics
  • Menu
  • Articles
    • General
    • Special Issue for WAW'15
    • Special Issue for WAW'16
    • All
  • For Authors
  • Editorial Board
  • About
  • Issues
  • Blog
  • search

    Sorry, something went wrong. Please try your search again.
    ×

    • Articles
    • Blog posts

RSS Feed

Enter the URL below into your favorite RSS reader.

https://www.internetmathematicsjournal.com/feed
×
General
Vol. 4, Issue 2, 2007 December 31, 2006 EDT

The Spectral Gap of a Random Subgraph of a Graph

Paul Horn , Fan Chung ,
  • math
• https://doi.org/10.1080/15427951.2007.10129296
Internet Mathematics
Horn, Paul, and Fan Chung. 2007. “The Spectral Gap of a Random Subgraph of a Graph.” Internet Mathematics 4 (2). https://doi.org/10.1080/15427951.2007.10129296.
Save article as...▾
  • PDF
  • XML
  • Citation (BibTeX)
Powered by Scholastica, the modern academic journal management system